Diese Seite ist für Browser optimiert, die Web-Standards unterstützen. Andere Browser zeigen lediglich eine vereinfachte Version an, ermöglichen jedoch ebenfalls den Zugang zu allen Texten dieser Site.
"Starting in Augu. 1995 I developed a lasting 'scotoma' in the right eye along with recurring migraine type phenomenon, dimming of vision that cleared up in a few minutes. This condition continued without stop. (I was taking Danocrine at the time and had had a similar problem which cleared up years ago [B.3] when I quit the medication, but this time stopping it didn't help.) Anyway, the 'heat waves', blue spots, flashes, dark spots, etc., continued unabated for the last three years [B.8, B7]. Last Aug. I had a 'cotton wool spot' appear on the left retina and started having dark spots that came for about three or four days before resolving [B.4]. Since July 1, I've had yellow [xanthopsia] and blue discoloration [cyanopsia] when I am reading -- comes and goes -- or the page looks 'dirty' -- this also comes and goes. And there is an odd discoloration to my vision [achromatopsia] and the most recent symptom: vision seems dim as if in areas of low light there's not enough light to expect anyone to see [B.8].
These are the tests I have had and have scheduled which have essentially shown nothing but an arachnoid cyst (2 x 3 cm. at the vertex of my head). The neurologist says there is no way it could be causing my problems.
I'd had an autoimmune work up twice, HIV test, anticardiolipin tests, echocardiogram, Holter monitor, endocrine tests for diabetes and phaeochromocytoma, checks for inflammation (white count, sedimentation rates, etc.), a hearing test ... and two MRIs -- only one showed the cyst but it was present on the other one, when they reviewed it.
I am scheduled for visual evoked responses in two weeks.
I've been on Verapamil & hydrochlorothiazide (which I stopped when my vision became discolored) and Inderal for a brief time – the dimming of my vision started after the first dose of Inderal and has continued two weeks after stoping that drug, which made my Raynaud's phenomenon very bad -- feet and hands ice cold and discolored.
I am signed up to try acupuncture.
This is a very frightening, disheartening situation. I thought the daily 'aura' was bad but now fear that my vision is really in peril with the odd dimness and discoloration.
Thank you for any insights you might have."
(Karen, The Neurology and Neurosurgery forum, Topic: Neurology – General, Subject: ongoing visual aura, dimness, color vision problem, August 16, 1998 © 1998 Med Help International; additions in square brackets by Klaus Podoll)
We subscribe to the HONcode principles. Verify here.